# SDR ASAA2023073044304

- Difficulty date: July 30, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N932AK
- Make and model: Boeing 737-9
- Aircraft serial: 44089
- Aircraft time: 5,865 hours, 1,709 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

AFTER LANDING WINDOW HEAT OVERHEAT: LEFT SIDE AND RIGHT FRONT. GROUNDED - YES. PERFORMED BITE TEST ON WHCU BITE TEST GOOD. NO FAULT NOTED THIS TIME. REF B737-9 AMM 30-41-11. A/C GOOD FOR SVS.
